HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weighted L^p Sobolev-Lieb-Thirring inequalities

Files in This Item:
pre702.pdf54.79 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83853

Title: Weighted L^p Sobolev-Lieb-Thirring inequalities
Authors: Tachizawa, Kazuya Browse this author
Keywords: Sobolev-Lieb-Thirring inequalities
Ap-weights
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 702
Start Page: 1
End Page: 6
Abstract: We give a weighted L^p version of the Sobolev-Lieb-Thirring inequality for suborthonormal functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69507
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University